Amiran Gogatishvili
Amiran Gogatishvili
Institute of Mathematics CAS
Verified email at
Cited by
Cited by
Weight theory for integral transforms on spaces of homogeneous type
I Genebashvili, A Gogatishvili, V Kokilashvili, M Krbec
CRC Press, 1998
Boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Complex variables and elliptic equations 55 (8-10), 739-758, 2010
Discretization and anti-discretization of rearrangement-invariant norms
A Gogatishvili, L Pick
Publicacions Matematiques, 311-358, 2003
Boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Potential Analysis 35 (1), 67-87, 2011
Limiting reiteration for real interpolation with slowly varying functions
A Gogatishvili, B Opic, W Trebels
Mathematische Nachrichten 278 (1‐2), 86-107, 2005
Weighted inequalities for Hardy-type operators involving suprema
B Opic, L Pick, A Gogathisvili
Collectanea Mathematica, 227-255, 2006
Interpolation properties of Besov spaces defined on metric spaces
A Gogatishvili, P Koskela, N Shanmugalingam
Mathematische Nachrichten 283 (2), 215-231, 2010
Reduction theorems for weighted integral inequalities on the cone of monotone functions
A Gogatishvili, VD Stepanov
Russian Mathematical Surveys 68 (4), 597, 2013
Weighted inequalities involving two Hardy operators with applications to embeddings of function spaces
M Carro, A Gogatishvili, J Martín, L Pick
Journal of Operator Theory, 309-332, 2008
Characterizations of Besov and Triebel–Lizorkin spaces on metric measure spaces
A Gogatishvili, P Koskela, Y Zhou
Forum Mathematicum 25 (4), 787-819, 2013
The generalized Hardy operator with kernel and variable integral limits in Banach function spaces
A Gogatishvill, J Lang
Journal of Inequalities and Applications 4 (1), 1-16, 1999
A note on maximal commutators and commutators of maximal functions
M Agcayazi, A Gogatishvili, K Koca, R Mustafayev
Journal of the Mathematical Society of Japan 67 (2), 581-593, 2015
Characterization of interpolation between grand, small or classical Lebesgue spaces
A Fiorenza, MR Formica, A Gogatishvili, T Kopaliani, JM Rakotoson
Nonlinear Analysis 177, 422-453, 2018
On grand and small Lebesgue and Sobolev spaces and some applications to PDE’s
A Fiorenza, MR Formica, A Gogatishvili
Differ. Equ. Appl 10 (1), 21-46, 2018
Reduction theorems for operators on the cones of monotone functions
A Gogatishvili, VD Stepanov
Journal of Mathematical Analysis and Applications 405 (1), 156-172, 2013
An equivalence theorem for integral conditions related to Hardy's inequality.
A Gogatishvili, A Kufner, LE Persson, A Wedestig
Some new iterated Hardy-type inequalities
A Gogatishvili, R Mustafayev, LE Persson
Journal of Function Spaces and Applications 2012, 2012
Functional properties of rearrangement invariant spaces defined in terms of oscillations
MJ Carro, A Gogatishvili, J Martín, L Pick
Journal of Functional Analysis 229 (2), 375-404, 2005
Characterisation of embeddings in Lorentz spaces
A Gogatishvili, M Johansson, CA Okpoti, LE Persson
Bulletin of the Australian Mathematical Society 76 (1), 69-92, 2007
Criteria of weighted inequalities in Orlicz classes for maximal functions defined on homogeneous type spaces
A Gogatishvili, V Kokilashvili
Walter de Gruyter GmbH & Co. KG 1 (6), 641-673, 1994
The system can't perform the operation now. Try again later.
Articles 1–20